# SDR GTIA2023110337577

- Difficulty date: October 30, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271N
- Aircraft serial: 11470
- Aircraft time: 92 hours, 30 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

"AIRCRAFT REQUIRES A POST MAINTENANCE FLIGHT DUE TO MID CABIN NOISE AND VIBRATION.-POST MAINTENANCE FLIGHT COMPLETED.  NOISE / VIBRATION STILL PRESENT."
